PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A non-commutative Banach algebra whose maximal commutative subalgebras are all mutually isomorphic

Volume 146 / 2017

Wiesław Żelazko Colloquium Mathematicum 146 (2017), 47-51 MSC: Primary 46H05; Secondary 46H10; 47L10. DOI: 10.4064/cm6811-2-2016 Published online: 15 July 2016

Abstract

The algebra as in the title is constructed as a quotient of the semigroup algebra of the discrete free semigroup with a countable set of generators.

Authors

  • Wiesław ŻelazkoInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image